Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 36, NWS Mobile, AL

April 15, 2009

NWS Mobile, AL issued this red flag warning at Apr 15, 2009, 6:47 AM EDT. It took effect at Apr 15, 2009, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2009, 6:47 AM EDT (10:47 UTC)
In effect from
Apr 15, 2009, 1:00 PM EDT
Expired
Apr 15, 2009, 7:00 PM EDT
In force
6 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMOB 151047
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
547 AM CDT WED APR 15 2009

...FIRE WEATHER WATCH IN EFFECT FOR THIS AFTERNOON FOR THE WESTERN
FLORIDA PANHANDLE DUE TO ANTICIPATED PERIOD OF LOW RELATIVE
HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY AFTERNOON FOR THE WESTERN
FLORIDA PANHANDLE DUE TO ANTICIPATED PERIOD OF LOW RELATIVE
HUMIDITY...

.A DRIER AIRMASS WILL REMAIN IN PLACE OVER THE CENTRAL GULF COAST
REGION THROUGH THURSDAY AS HIGH PRESSURE BUILDS IN FROM THE
NORTHWEST. RH LEVELS WILL INCREASE BEGINNING THURSDAY NIGHT AS HIGH
PRESSURE MOVES TO THE EAST COAST AND GULF MOISTURE RETURNS FROM THE
SOUTH.

FLZ001>006-160300-
/O.UPG.KMOB.FW.A.0027.090415T1700Z-090415T2300Z/
/O.NEW.KMOB.FW.W.0036.090415T1700Z-090415T2300Z/
/O.NEW.KMOB.FW.A.0028.090416T1700Z-090417T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
547 AM CDT WED APR 15 2009

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING. THE FIRE WEATHER WATCH FOR THIS AFTERNOON IS NO LONGER IN
EFFECT.

AS TEMPERATURES WARM TODAY WITH LOW DEWPOINTS..AFTERNOON HUMIDITY VALUES
ARE EXPECTED TO FALL TO AROUND 28 PERCENT THIS AFTERNOON FOR
MOST AREAS. WITH WARMER AFTERNOON TEMPERATURES EXPECTED
THURSDAY...AFTERNOON RELATIVE HUMIDITY VALUES ARE AGAIN EXPECTED TO
FALL BELOW 30 PERCENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
2 follow-up statements
000 
WWUS84 KMOB 151157 CCA
RFWMOB

URGENT - FIRE WEATHER MESSAGE...CORRECTION TO HEADLINE
NATIONAL WEATHER SERVICE MOBILE AL
547 AM CDT WED APR 15 2009

...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON FOR THE WESTERN
FLORIDA PANHANDLE DUE TO ANTICIPATED PERIOD OF LOW RELATIVE
HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY AFTERNOON FOR THE WESTERN
FLORIDA PANHANDLE DUE TO ANTICIPATED PERIOD OF LOW RELATIVE
HUMIDITY...

.A DRIER AIRMASS WILL REMAIN IN PLACE OVER THE CENTRAL GULF COAST
REGION THROUGH THURSDAY AS HIGH PRESSURE BUILDS IN FROM THE
NORTHWEST. RH LEVELS WILL INCREASE BEGINNING THURSDAY NIGHT AS HIGH
PRESSURE MOVES TO THE EAST COAST AND GULF MOISTURE RETURNS FROM THE
SOUTH.

FLZ001>006-160300-
/O.UPG.KMOB.FW.A.0027.090415T1700Z-090415T2300Z/
/O.NEW.KMOB.FW.W.0036.090415T1700Z-090415T2300Z/
/O.NEW.KMOB.FW.A.0028.090416T1700Z-090417T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
547 AM CDT WED APR 15 2009

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING. THE FIRE WEATHER WATCH FOR THIS AFTERNOON IS NO LONGER IN
EFFECT.

AS TEMPERATURES WARM TODAY WITH LOW DEWPOINTS..AFTERNOON HUMIDITY VALUES
ARE EXPECTED TO FALL TO AROUND 28 PERCENT THIS AFTERNOON FOR
MOST AREAS. WITH WARMER AFTERNOON TEMPERATURES EXPECTED
THURSDAY...AFTERNOON RELATIVE HUMIDITY VALUES ARE AGAIN EXPECTED TO
FALL BELOW 30 PERCENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
000 
WWUS84 KMOB 151929
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
229 PM CDT WED APR 15 2009

...A RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR THE
NORTHWEST FLORIDA PANHANDLE DUE TO RELATIVE HUMIDITIES BRIEFLY BELOW
CRITICAL LEVELS AND A POTENTIAL FOR BRIEF SUSTAINED WINDS NEAR 15
MPH...

...THE FIRE WEATHER WATCH FOR THE NORTHWEST FLORIDA ON THURSDAY HAS
BEEN CANCELED...

.DISCUSSION...HIGH PRESSURE REMAINS OVER THE SOUTHEASTERN STATES
THROUGH FRIDAY THEN SHIFTS EASTWARD INTO THE ATLANTIC ON SATURDAY 
AS A LOW PRESSURE SYSTEM ADVANCES ACROSS THE SOUTHERN PLAINS.
RELATIVE HUMIDITIES WILL DROP BRIEFLY BELOW CRITICAL LEVELS OVER
THE NORTHWEST FLORIDA PANHANDLE DURING THE REMAINDER OF THIS
AFTERNOON WITH THE POTENTIAL FOR BREEZY NORTHERLY WINDS NEAR 15
MPH.  RELATIVE HUMIDITIES WILL DROP TO NEAR CRITICAL LEVELS ON
THURSDAY OVER THE NORTHWEST FLORIDA PANHANDLE BUT WILL NOT
SATISFY DURATION REQUIREMENTS.

FLZ001>006-152300-
/O.CAN.KMOB.FW.A.0028.090416T1700Z-090417T0000Z/
/O.CON.KMOB.FW.W.0036.000000T0000Z-090415T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
229 PM CDT WED APR 15 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE FIRE
WEATHER WATCH. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM
CDT THIS EVENING. 

RELATIVE HUMIDITY VALUES WILL DROP BRIEFLY BELOW CRITICAL LEVELS THIS
AFTERNOON FOR MOST AREAS...WITH NORTHERLY WINDS BRIEFLY AS HIGH AS
15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Apr 15, 5:18 AM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Apr 15, 5:18 AM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
418 AM CDT WED APR 15 2009

.SHORT TERM...TODAY THROUGH TONIGHT...AXIS OF SURFACE RIDGE EXTENDED
FROM THE WESTERN GREAT LAKES TO THE CENTRAL GULF OF MEXICO WILL MOVE
VERY SLOWLY TOWARD THE EAST OVER THE NEXT 24 HOURS. ONLY A FEW
CIRRUS CLOUDS WILL MOVE OVER THE FORECAST AREA LATE THIS AFTERNOON
AND OVERNIGHT...OTHERWISE SKIES WILL BE SUNNY FOR MOST OF THE DAY
AND SKIES TONIGHT WILL BE MOSTLY CLEAR. TEMPERATURES WILL REMAIN
COOL DUE A NORTHERLY WIND FLOW WITH AFTERNOON TEMPERATURES ONLY
REACHING THE LOWER 70S...ABOUT 5 TO 8 DEGREES BELOW NORMAL. LOW
TEMPERATURES WILL FALL INTO THE MID 40S...EXCEPT FOR THE UPPER 40 TO
LOWER 50S ALONG THE COAST..OR ABOUT 5 TO 10 DEGREES BELOW NORMAL. /22

FOR THURSDAY THOUGH FRIDAY...THURSDAY STARTS WITH THE NEXT WEATHER
MAKER MOVING TOWARDS THE SOUTHERN US ROCKIES...AND THE LAST OFF THE
CAROLINA COAST. THE UPPER RIDGE BETWEEN IS STRETCHING NORTH FROM HIGH
PRESSURE OVER THE SOUTHERN CARIBBEAN/LATIN AMERICA NORTH OVER THE MISS
RIVER VALLEY TO HUDSON BAY. GOOD SOUTHEASTERLY LOW LEVEL FLOW OFF THE
GULF IF MEX HAS SET UP OVER THE TX GULF COAST...BUT NO FURTHER EAST
ACCORDING TO GUIDANCE. SURFACE HIGH PRESSURE HAS MOVED TO OVER
CA...SOUTH OF HUDSON BAY...WITH THE FA UNDER GENERAL NORTHEASTERLY
FLOW.

NAM/GFS ARE ADVERTISING SOME SHORTWAVE IMPULSES MOVING OVER THE FA
THURSDAY NIGHT INTO FRIDAY MORNING...WITH LITTLE PRECIP...BUT
CLOUDING UP THE SKIES. UPPER ENERGY DIVING SOUTH OVER EASTERN CA TO
THE NORTHWESTERN ATLANTIC HAS PUSHED THE SURFACE HIGH TO OVER THE
CAROLINAS...FINALLY ALLOWING GULF MOISTURE TO MOVE INLAND OVER THE
FA.

FOR THE FORECAST...WITH GUIDANCE IN PRETTY GOOD AGREEMENT WITH
TEMPS...THOUGH THE GFS/MAV IS QUICKER IN STARTING THE PRECIP MOVING
OVER WESTERN SECTIONS OF THE FA...BEGINNING LATE FRIDAY. HAVE WENT
WITH CONSENSUS IN LEANING TOWARDS THE NAM IN THIS RESPECT...WITH THE
MOISTURE RETURN PRETTY WEAK UNTIL THE END OF THE SHORT TERM.

.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)AS THE SW-ERN CONUS
UPPER SYSTEM MOVES EAST OF THE SOUTHERN ROCKIES LATE FRIDAY THROUGH
FRIDAY NIGHT..GUIDANCE IS ADVERTISING ISENTROPIC UPGLIDE PRECIP
SETTING UP...ALONG THE TX GULF COAST ACCORDING TO THE 00Z
ECMWF...OVER MS ACCORDING TO THE GFS...BY SATURDAY MORN.

THROUGH SATURDAY...AS THE UPPER LOW MOVES EASTWARD OVER THE
CENTRAL/SOUTHERN PLAINS...GFS HAS SHIFTED TO THE ECMWF...KEEP BANDING
THE PRECIP OVER THE TX GULF COAST OVER WESTERN LA. BOTH DEVELOP A
SURFACE LOW GENERALLY OVER OK. AS THE UPPER SYSTEM CONTINUES
EAST...SOME DIFFERENCES START TO OCCUR...WITH THE GFS ADVERTISING AN
ADDITIONAL UPPER SHORTWAVE DIVING SOUTH BEHIND THE SYSTEM...
DISORGANIZING IT SOMEWHAT...WHILST THE ECMWF LEAVES THIS SHORTWAVE
OUT...MAINTAINING A MORE ORGANIZED SYSTEM.

THROUGH SUNDAY...THE ECMWF IS MAINTAINING IT ORGANIZATION...WHILE THE
ADDITIONAL SHORTWAVE IN THE GFS IS COMING DOMINANT...ACCELERATING
THE FIRST SYSTEM EAST AND PUSHING THE PRECIP THROUGH THE FA. AS THIS
SECOND SYSTEM ORGANIZES SUNDAY NIGHT INTO MONDAY IN THE GFS...A
CONTINUED UPPER PUSH SENDS THE FRONT OVER THE FA SUNDAY EVENING...
WHILE THE ECMWF IS ADVERTISING A MORE LEISURELY LATE SUNDAY NIGHT
INTO MONDAY MORNING TIME FRAME. ECMWF IS ALSO DEEPENING...MAINTAINING
MEASURABLE QPF OVER THE FA LONGER...AND ALSO CREATING A LARGER PRECIP
SHIELD ASSOCIATED WITH THE MAIN UPPER SYSTEM.

THIS BROADER PRECIP SHIELD MOVES SOUTH OVER NORTHERN MS/AL...WHILE
THE PRECIP SHIELD ASSOCIATED WITH THE SECOND UPPER LOW DEVELOPING
REMAINS WELL NORTH OF THE FA...WITH SKIES CLEARING OUT. GFS MEX MOS
IS ADVERTISING POPS AROUND 10 PERCENT UNDER CLEAR SKIES. NEEDLESS TO
SAY WITH THIS INTERNAL INCONSISTENCY IN THE GFS/MEX MOS...AM
LESSENING THE INFLUENCE OF THE GFS IN THE COMING WEEK AND LEANING
TOWARDS THE ECMWF.

WITH RESPECT TO THE CHANCES FOR SEVERE WEATHER...EVEN WITH THE
DISORGANIZATION OF THE GFS...IT...ALONG WITH THE ECMWF ARE ADVERTISING
A DECENT 40-50KT 850MB JET MOVING OVER THE FA SUNDAY. THIS WILL
INCREASE THE CHANCES OF SEVERE WEATHER SUNDAY...AND IF THE MORE
LEISURELY PACE OF THE ECMWF BECOMES REALIZED...INTO SUNDAY NIGHT.

&&

.AVIATION...(12Z ISSUANCE)VFR CONDITIONS EXPECTED FOR ALL TAF SITES
OVER THE  NEXT 24 HOURS. A LIGHT NORTHERLY SURFACE WIND WILL OCCUR
OVER THE NEXT 24 HOURS. /22

&&

.MARINE...HIGH PRESSURE WILL DOMINATE THE EASTERN HALF OF THE
COUNTRY THROUGHOUT THE WEEK...RESULTING IN AN INCREASING EASTERLY
WIND FLOW AND BUILDING SEAS LATE THURSDAY AND FRIDAY. A MODERATE TO
STRONG SOUTHERLY WIND FLOW WILL OCCUR OVER THE WEEKEND...AND THEN
SHIFT TO THE NORTHWEST BY MONDAY MORNING AS A COLD FRONT SWEEPS
THROUGH THE AREA. /22

&&

.FIRE WEATHER...A COOLER...DRIER AIRMASS HAS MOVED OVER THE
AREA...WITH AFTERNOON RH LEVELS FALLING INTO THE 30TO35 PERCENT
RANGE. FL ZONES HAVE 5 HRS OF <35% IN THE GRIDS...SO HAVE UPGRADED
THE FIRE WX WATCH FOR A RED FLAG WARNING. WITH WARMER TEMPS EXPECTED
THURSDAY... RH VALUES GENERALLY DROPPING INTO THE 25 TO 30% RANGE ARE
POSSIBLE...A BIT LESS IF TEMPS VERIFY WARMER THAN GUIDANCE.
APPRECIABLE MOISTURE RETURN DOESNT HAPPEN UNTIL SURFACE HIGH
PRESSURE MOVES FROM NE OF THE GREAT LAKES TO OVER THE CAROLINAS.
PRECIP BEGINS MOVING OVER THE FA FROM THE WEST FRIDAY NIGHT...WITH
BEST PRECIP BEING SUNDAY. GUIDANCE HAS BEEN MAINTAINING BEST PRECIP
MOVING OVER THE AREA LATE SATURDAY NIGHT THROUGH SUNDAY...WITH A
FRONT CROSSING THE AREA SUNDAY NIGHT...POSSIBLE LATE SUNDAY NIGHT
INTO MONDAY DEPENDING ON WHICH MODEL SOLUTIONS VERIFIES.
NORTHWESTERLY FLOW WILL FOLLOW THE FRONTAL PASSAGE...LASTING INTO MID
WEEK...WEAKENING AS LOW LEVEL HIGH PRESSURE MOVES OVER THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  49  76  58  74 /  00  00  00  05  00
PENSACOLA   72  51  75  57  74 /  00  00  00  00  00
DESTIN      70  54  73  58  72 /  00  00  00  00  00
EVERGREEN   71  45  77  53  74 /  00  00  00  00  05
WAYNESBORO  72  47  76  49  74 /  00  00  00  05  10
CAMDEN      70  46  76  51  76 /  00  00  00  05  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM NOON WEDNESDAY TO 6 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM NOON THURSDAY TO 7 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&

22/16
Hazardous weather outlook, Apr 15, 6:17 AM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
517 AM CDT WED APR 15 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-161030-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
517 AM CDT WED APR 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK
FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP.

.DAY ONE...TODAY AND TONIGHT

WAVES HEIGHTS OVER THE COASTAL WATERS WILL RANGE FROM 2 TO 4 FEET
THROUGH MID AFTERNOON...CREATING A LOW IMPACT TO SMALL CRAFT
OPERATORS.

MANY AREA RIVERS WILL CONTINUE TO BE AT OR ABOVE FLOOD STAGE THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOME AREA RIVERS WILL CONTINUE TO BE AT OR ABOVE FLOOD STAGE THROUGH
THE REMAINDER OF THE WEEK.

STRONG HIGH PRESSURE OVER THE EASTERN HALF OF THE COUNTRY WILL RESULT
IN AN INCREASING EASTERLY WIND FLOW AND BUILDING SEAS LATE THURSDAY
AND FRIDAY. THE EASTERLY WINDS WILL THEN SHIFT TO THE SOUTHEAST FOR
THE START OF THE WEEKEND AS THE HIGH MOVES INTO THE WESTERN ATLANTIC.
THE STRONG WINDS AND ROUGH SEAS WILL CREATE A HAZARD FOR SMALL CRAFT
OPERATORS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 6:47 AM EDTFire Weather WatchMOB9 hr
Apr 15, 11:01 AM EDTRiver Flood WarningMOBEscambia24 hr
Apr 15, 11:01 AM EDTRiver Flood WarningMOBOkaloosa33 hr

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.